A 73-year-old female, fit and well otherwise, was not any regular medications, was diagnosed with choroidal melanoma in 2010, and enucleated, subsequently had DTIC for multiple metastasis in 2014. She also received ipilimumab for 3 months as second line treatment for metastases. Presented to neurosurgeons with cold intolerance and dizzy spells, random cortisol was <30, started on dexamethasone 1 mg twice daily. Also had a low TSH of 0.71 with low free T4. Short Synacthen test showed baseline cortisol of 18 and 30 min value was 96. Dexamethasone was stopped and started on hydrocortisone 20 mg in the morning and 10 mg in the afternoon. Had normal gonadal profile, IGF1, TFT on repeat blood test. MRI pituitary did not show any focal pituitary lesion. The objective of this case report is to review the literature and propose any further evidence of ipilimumab-induced hypophysitis, treatment and follow up. Hypophysitis is a common side effect in patients with malignant melanoma treated with monoclonal antibodies such as ipilimumab as evidence from the following cohort study in Massachusetts General Hospital. Hypophysitis diagnosed in 17 patients (11%). Male gender (P=0.02) and older age (P=0.005), but not the cumulative dose of Ipi, were risk factors for IH. All patients with IH had anterior hypopituitarism (none had diabetes insipidus). Hypopituitarism was persistent in most individuals (76%). Hormone deficiencies improved except corticotroph function. MRI brain does not necessarily show changes in all patients. Physicians should be aware of IIH and diagnose early in order to prevent fatal complications such as adrenal insufficiency. Clinicians involved in case study are: Drs Sid McNulty, Fareha Bawa, and Dhanya Kalathil.